# SDR 95FDEA01594

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727233
- Aircraft serial: 22037
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fire
- Location: Aft Fus
- Stage of operation: UK
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

GROUND CREW REPORTED, APU W/N LIGHT OFF OR SHUTDOWN, RESIDUAL FUEL IGNITED CAUSING FIRE AND FIRE BOTTLE DISCHARGED.  STARTED APU 3 TIMES, OPS CK GOOD.  APU SHUTDOWN NORMALLY WITH MASTER SW OR FIRE HANDLE.  SUSPECT NO LIGHT ON APU WAS CAUSED BY COLD SOAKED APU.  FOUND CANNON PLUG FOR APU FIRE BOTTLE SQUIB DISCONNECTED, BOTTLE DID NOT DISCHARGE.  CONNECTED SQUIB CANNON PLUG AND PERFORMED FIRING CIRCUIT PER CREW DEBRIEF, APU FUEL S/O VALVE STILL IND OPEN, NO TIME TO WORK.  INSP A/C AND FOUND NO DAMAGE.  RELEASE A/C PER MEL 49-1, CAT C, CONT 1024046, EXP 11-3-95.  SUSPECT FIRE WAS CAUSED FROM RESIDUAL FUEL LIGHTING OFF.  APU CONT C/B PULLED CONTINUITY CK IAW MM. 26-23-0 OPS CK GD.  REMOVED FROM DDL.
